# SDR CALA2023032200830

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737-900ER
- Aircraft serial: 43532
- Aircraft time: 29,797 hours, 10,755 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Sta 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H A/C BAY STA 663 I/B SIDE UPPER BRACKET CRACKED. REF AAR N/R 8670214. ACCOMPLIHED PERMANENT REPAIR CATEGORY A AT CENTER WING REAR SPAR ATTACH ANGLE RH SIDE IAW B737 SRM 57-10-10 REPAIR 5 FIGURE 202 SHEET 2 DETAIL "C" AND "D". NO FURTHER ACTION REQUIRED. WORK ACCOMPLISHED BY V936290.
